So, about a week ago I woke up in the morning and felt a bit dizzy. This sometimes happens to me but I usually attribute it to not sleeping well. Normally, I go back to sleep for a couple of hours and wake up feeling fine. But in the days following this event I noticed that I still retained a slight sensation in my head that I wouldn't necessarily categorize as dizzy; more like "fuzzy." It's been about a week and the sensation is still there. It feels as if the sensation lives at the top of my head. Again, I've felt as if I have a slight hangover, even though I don't drink. I don't ever feel like I'm going to fall or pass out, it's just this overall fuzzy/tingling sensation that is annoying enough to make me feel...off. If I turn my head quickly, either left or right, it's almost as if I can feel my brain moving inside my skull. No pain inside my ears. No headaches. Just had my eyes checked (thinking that they might be the culprit) and got new prescriptions for reading. Now, one thing that my wife thought might be the cause was the fact that I went off of Fluoxetine (Prozac) about 6 weeks ago. She thinks that what I'm experiencing might be a withdrawl system. It kinda made sense so I just restarted taking Fluoxetine two days ago. It's just as well because she says that I've been pretty moody as of late. But, I'm still walking around in a daze, sometimes experiencing an ever so slight feeling of nausea, and I have no idea as to why. Being the hypochondriac that I am Im assuming the worst and that there's a massive tumor shoving my brain through my skull. That's another way that I would describe the sensation: as if my brain is outgrowing my skull. Oh, yeah, I just had a round of blood work and all came back normal. Any thoughts, ideas, suggestions, etc, would be welcome. Have at it!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?